# SDR QXEA200700660

- Difficulty date: April 12, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 23,231 hours, 33,081 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 428-525
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - CABIN SEAT TRACK NR 8 HAS MINOR SCRATCHES AT STATIONS X428, X436 - X456, X467 - X487, X501 - X525.  REPAIRED IAW RD8-53-1339 AND SRM 51-40-00, 51-40-11.
